AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Rational Homotopical Models and Uniqueness
Martin Majewski, Free University of Berlin, Germany
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2000; 149 pp; softcover
Volume: 143
ISBN-10: 0-8218-1920-8
ISBN-13: 978-0-8218-1920-3
List Price: US$54
Individual Members: US$32.40
Institutional Members: US$43.20
Order Code: MEMO/143/682
[Add Item]

Request Permissions

Abstract. The main goal of this paper is to prove the following conjecture of Baues and Lemaire: the differential graded Lie algebra associated with the Sullivan model of a space is homotopy equivalent to its Quillen model. In addition we show the same for the cellular Lie algebra model which we build from the simplicial analog of the classical Adams-Hilton model. It turns out that this cellular Lie algebra model is one link in a chain of models connecting the models of Quillen and Sullivan. The key result which makes all this possible is Anick's correspondence between differential graded Lie algebras and Hopf algebras up to homotopy. In addition we show that the Quillen model is a rational homotopical equivalence, and we conclude the same for the other models using our main result. The construction of the three models is given in detail. The background from homotopy theory, differential algebra, and algebra is presented in great generality.

Readership

Graduate students and research mathematicians interested in algebraic topology.

Table of Contents

  • Introduction
  • Homotopy theory
  • Differential algebra
  • Complete algebra
  • Three models for spaces
  • Notations
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia